# SDR NOCA1005

- Difficulty date: June 27, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT ROWS 18 HG THROUGH 27 HG.  TROUBLESHOOT AND REPLACED BATTERY PACK AT SEAT 19HG, OPERATION CHECK NORMAL.  EMERGENCY LIGHTS OUT AT L2 EXIT DOOR.  TROUBLESHOOT AND REPLACED BATTERY PACK AT L2 JUMP SEAT OPERATION CHECK NORMAL.
